• Title of article

    A distributional version of functional equations and their stabilities Original Research Article

  • Author/Authors

    Jaeyoung Chung، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    15
  • From page
    1037
  • To page
    1051
  • Abstract
    Generalizing the results in [J. Math. Anal. Appl. 286 (2003) 177–186; J. Math. Anal. Appl. 295 (2004) 107–114; Arch. Math., to appear; J. Math. Anal. Appl. 299 (2004) 578–586] that consider the Hyers–Ulam stability problems of several functional equations in the spaces of the Schwartz tempered distributions and the Fourier hyperfunctions we consider the stability problems of the functional equations in the space of distributions.
  • Keywords
    Pexider equations , Jensen equations , Quadratic functional equations , D’Alembert equations , Distributions , Gelfand–Shilov generalized functions , Heat kernel , Cauchy equations , Stability
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2005
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    858993